# SDR USAA950098

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265AU
- Make and model: Boeing 737201
- Aircraft serial: 22962
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Indicator
- Part number: 2061141
- Condition: Failed
- Location: Flap System
- Part time: 26,799 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - FLT 2689 - ON APPROACH LGA, WHEN FLAPS WERE SET TO 5, FLAPS FROZE IN THE 1 POSITION.  FLIGHT DIVERTED TO JFK WHERE LANDING WAS MADE WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND INDICATOR SPLIT CAUSING FLAP SYSTEM TO BE LOCKED OUT.  REPLACED INDICATOR.  SYSTEMS OPS NORMAL.  (Z)
